# SDR SIMA20161111001

- Difficulty date: November 11, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 43,502 hours, 36,678 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14527696001
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LOWER FRAME CORRODED AT AFT GUIDE BLOCK AND FWD GROUNDING CLIP.  REMOVED AND REPLACED THE DOOR FRAME IAW SRM 51-40-02
